Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
Aydın Tiryaki, Yasemin Başcı "Oscillation Theorems for Certain Even Order Nonlinear Damped Differential Equations," Rocky Mountain Journal of Mathematics, Rocky Mountain J. Math. 38(3), 1011-1035, (2008)